# SDR QXEA200300831

- Difficulty date: July 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- Engine: Pwc PW150A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NACELLE BRACKET CRACKED - UPPER SIDE OF LEFT NACELLE BELOW WING UPPER SHROUD TIE. REPAIRED IAW DHC-8-400 SRM 51-40-10-330-801.
